# SDR UALA2011102705808

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T517785
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 325 RBL 12 - LBL 12.  MAJOR REPAIR ACCOMPLISHED.  REMOVED STRAP FROM FLOORBEAM AT STA 325 FROM RBL 12 - LBL 12 IAW B767 SRM, FABRICATED NEW PART FROM 7075-T6 PN 141T5177-85 AND BOEING DWG 141T5177.  TREATED AND PRIMED IAW 767 MM 51-20-01, TOP COATED PAINTED, INSTALLED NEW PARTS IAW SRM.
